# SDR DL757020065

- Difficulty date: January 18, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N637DL
- Make and model: Boeing 757232
- Aircraft serial: 23760
- Aircraft time: 47,052 hours, 23,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON WALK AROUND, LEFT FWD AND AFT OVERWING EXTERIOR EMERGENCY EXIT LIGHTS INOP.
